# SDR 2012FA0000694

- Difficulty date: June 27, 2012
- Submitted: October 12, 2012
- Operation: General aviation
- Aircraft: N365C
- Make and model: Aviat A-1B
- Aircraft serial: 2163
- Engine: Lyc VO360*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: AK451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELT AT ANNUAL INSPECTION, FOUND THE IMPACT SWITCH WOULD NOT WORK AT ALL.  INSTALLED NEW SWITCH.
